Uniform value in Dynamic Programming

Renault, Jérôme (2011) Uniform value in Dynamic Programming. Journal of the European Mathematical Society, 13 (2). pp. 309-330.

[img]
Preview
Text
Download (258kB) | Preview
Official URL: http://tse-fr.eu/pub/23620

Abstract

We consider dynamic programming problems with a large time horizon, and give suf- ficient conditions for the existence of the uniform value. As a consequence, we obtain an existence result when the state space is precompact, payoffs are uniformly contin- uous and the transition correspondence is non expansive. In the same spirit, we give an existence result for the limit value. We also apply our results to Markov decision processes and obtain a few generalizations of existing results.

Item Type: Article
Language: English
Date: January 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:16
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23620
URI: http://publications.ut-capitole.fr/id/eprint/15088

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year